MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXT281412
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 01/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore on august 18, 2025, from the medidata study database and change email: on (b)(6) 2025, this 65-year-old male patient underwent endovascular treatment for an abdominal aortic aneurysm (no iliac involvement).The patient was treated with a gore® excluder® conformable aaa endoprosthesis trunk ¿ ipsilateral leg device, two gore® excluder® aaa contralateral leg endoprosthesis devices in the right external iliac artery, and a gore® excluder® aaa contralateral leg endoprosthesis device in the left external iliac artery.The sites were accessed percutaneously on the left and right.The gore® devices were successfully navigated to the intended locations and successfully deployed.Device catheters were successfully removed after successful access, delivery and deployment of the devices.There were no access-related complications.The patient also had embolization of the internal iliac artery with coils.The patient was discharged home on (b)(6) 2025.On (b)(6) 2025, the patient had an endoleak type ii.This adverse event required hospitalization and treatment with a reintervention.On (b)(6) 2025, the patient underwent embolization with coils.This adverse event is noted as recovered/resolved without sequelae on (b)(6) 2025.
 
Additional Manufacturer Narrative
A1: no patient specific details have been provided.Therefore, the patient initials reflect the w.L.Gore internal case number.H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
asami aizawa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22935684
Report Number3007284313-2025-04226
Device Sequence Number9755184
Product Code MIH
UDI-Device Identifier00733132651054
UDI-Public(01)00733132651054(17)270813
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCXT281412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Initial Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight62 KG